# SDR ASAA0210372

- Difficulty date: December 7, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 1 ENGINE COWL FRAME AT NACELLE STATION 180 GOUGED.  REPAIRED DAMAGED AREA PER SRM.  (M)
